Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chest pain, shortness of breath, weakness and numbness in arms and legs, excessively take green tea. Heart attack?

hi doctor,I am female,26 yrs old. a few weeks ago i had chest pain (left).yesterday i had shortening of breath and my left arm and leg felt weak and numb.i could not keep them still fr more than a few secs. I have been drinking a lot of green tea of last.A friend told me that it could be because of that.Over last year I put on 5kilos and i dont have an active lifestyle.I am also a bit stresses of late.Is it a heart attack?
Asked On : Thu, 4 Oct 2012
Answers:  2 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Relax. Your description does NOT suggest a heart attack! - whatever the heart nay cause 'leg felt weak and numb' Heart attack is uncommon (not unknown) in young menstruating women - unless there are special reasons like blood vessel defect from birth, high fat, family history and so on
'For our own satisfaction as well as mine' - see a doctor; have a basic ECG. A friend is good, if she or he takes to a doctor!
Excess of anything is no good - even if it is tea! The caffeine has its own side effects that fit your description. Stop now; at least cut down
Use this as an opportunity to cut down weight, regular exercise, proper food habits etc.
Good luck
Answered: Thu, 4 Oct 2012
I find this answer helpful
General & Family Physician Dr. Muhammad Ishfaq Habib's  Response

Your age is not of heart attack. these symptoms also occur in anxiety, depression and panic attacks. however to rule out any heart problem have an ECG as it cannot be neglected and try to involve your self in some activities. specially physical activities,

Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor